I have been taking 300mg Aspirin for about two years after getting paroxymal tachycardia which developed into PAF. At my last visit to my EP he said we'd discuss changing to an anticoagulant at my next appointment in December. After reading so many things about Aspirin not being effective I am seeing my GP next week to ask to change to Apixaban - not keen on Warfarin. However, I have read that it can be quite dangerous to come off long term use of Aspirin (I sometimes wonder if I'm reading too much!) as after ten days,clots can form. Does anyone know if this is a known danger or would the Apixaban counteract that. I am presuming however that my GP will not try to make me go onto warfarin - I have all the cost / benefit info from your posts to support my case!! Perhaps I worry too much but reading everyone's posts daily I know I'm not alone.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.